# SDR 2002UALA00449

- Difficulty date: March 14, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ALONG FORWARD EDGE OF FORWARD CARGO DOOR CUT OUT AT BODY STATION 440 COMMON TO SKIN, DOUBLER AND BEARSTRAP.  MAJOR REPAIR ACCOMPLISHED.  EXTERNAL REPAIR DOUBLER, TRIPLER, QUADRUPLER INSTALLED.
